EconPapers    
Economics at your fingertips  
 

A multi-server queueing model with retrial connection arrivals as a model for optimisation of the traffic control

CheSoong Kim and Sergey Dudin

International Journal of Systems Science, 2012, vol. 43, issue 8, 1555-1567

Abstract: We consider a multi-server queueing model with a finite buffer and requests arriving in connections. The number of requests in a connection is random and unknown at the connection initiation instant. Requests, which belong to the connection, arrive in accordance with a Poisson process. Admission of connections to the system is regulated by means of so-called tokens. The pool of tokens is finite. If a connection arrives and there are no tokens available, it leaves the system forever or joins the orbit and retries for access later on. The steady-state distribution of the system is analysed. The problem of the throughput maximisation under the constraint that the request loss probability does not exceed a predefined value is numerically solved. The effect of the retrial intensity, correlation and variation in the arrival process and the probability to leave the system if tokens are not available is numerically highlighted.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2010.549577 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:43:y:2012:i:8:p:1555-1567

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20

DOI: 10.1080/00207721.2010.549577

Access Statistics for this article

International Journal of Systems Science is currently edited by Visakan Kadirkamanathan

More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:tsysxx:v:43:y:2012:i:8:p:1555-1567